counter create hit

Spotting A Week After Plan B

Spotting A Week After Plan B

It can also cause your period to start up to a week earlier or a week later than you would otherwise expect. Your first period after taking Plan B.
n the weeks after taking Plan B, light spotting between periods or a heavier flow are not typically a cause for concern. However, if these issues do not go away within a month or so, something other than Plan B may be responsible.
I had no spotting but two weeks after taking the pill (one week before my scheduled period) I. “Last week I took Plan B 10 hours after our accident happened.
After taking emergency contraceptive pills, your next period should come within the next month, either on time or a week before or after you would normally.
Two weeks after that, I suddenly was hit with HORRIBLE cramping and some bleeding. I assumed it was another period, and was cramping from hell because I.
Is Spotting one week after plan b your major concern? Solve your problem quick & easy with online consultation. Get your query answered 24*7 with Expert.
by Sarah Kliff Thanks in part to Plan B’s complicated history, there are a lot of myths. After taking Plan B, some people expect to see spotting, thinking perhaps that. aren’t effective until you’ve been taking them for a week.
if you take plan b one-step, you may have some unexpected bleeding. it. If you don’t get your period within three weeks, get a pregnancy test to make sure.
After you take Plan B, the progestin works to decrease the stimulation of. Your pe.

Leave a Comment